Hiroshima Mathematical Journal

Invariant nuclear space of a second quantization operator

Hong Chul Chae, Kenji Handa, Itaru Mitoma, and Yoshiaki Okazaki

Full-text: Open access

Article information

Hiroshima Math. J., Volume 25, Number 3 (1995), 541-559.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60G20: Generalized stochastic processes
Secondary: 46N50: Applications in quantum physics 47N50: Applications in the physical sciences 60H10: Stochastic ordinary differential equations [See also 34F05] 81S05: Canonical quantization, commutation relations and statistics


Chae, Hong Chul; Handa, Kenji; Mitoma, Itaru; Okazaki, Yoshiaki. Invariant nuclear space of a second quantization operator. Hiroshima Math. J. 25 (1995), no. 3, 541--559. doi:10.32917/hmj/1206127631. https://projecteuclid.org/euclid.hmj/1206127631

Export citation


  • [1] A. Arai and I. Mitoma, DeRham-Hodge-Kodaira decomposition in oo-dimensions, Math. Ann., 291 (1991), 51-73.
  • [2] A. Arai and I. Mitoma, Comparison and Nuclearity of spaces of differential forms on topological vector spaces, J. Funct. Anal., 111 (1993), 278-294.
  • [3] J. Frohlich, Application of commutator theorems to the integration of representations of Lie algebra and commutation relations, Commun. Math. Phys., 54 (1977), 135-150.
  • [4] T. Hida, J. Potthoff and L. Streit, White noise analysis and applications, in "Mathematics + Physics," 3, World Scientific 1989.
  • [5] K. Ito, Infinite dimensional Ornstein-Uhlenbeck processes, Proc. Taniguchi symp. SA. Katata, Kinokuniya Tokyo, 1984,197-224.
  • [6] A. Jaffe, A. Lesniewski and J. Weitsman, Index of a family of Dirac operators on loop space, Commun. Math. Phys., 112 (1987), 75-88.
  • [7] G. Kallianpur and I. Mitoma, A Segal-Langevin type stochastic differential equation on a space of generalized functionals, Canad. J. Math., 44 (1992), 524-552.
  • [8] T. Kato, Perturbation theory for linear operators, Springer1976.
  • [9] H. Korezlioglue and A. S. Ustunel, A new class of distributions on Wiener space, in "Lecture Notes in Mathematics," 1444 (1988), Springer-Verlag, 106-121.
  • [10] I. Kubo and S. Takenaka, Calculus on Gaussian white noise. I, Proc. Japan Acad., 56, Ser. A (1980), 376-380.
  • [11] H. H. Kuo, Lecture on white noise analysis, in "Proceedings of preseminar for International Conference on Gaussian Random Fields," 1991, 1-65.
  • [12] M. Reed and B. Simon, "Methods of Modern Mathematical Physis," 1, Academic Press 1980.
  • [13] I. Shigekawa, Sobolev spaces over the Wiener space based on an Ornstein-Uhlenbeck operator, J. Math. Kyoto Univ., 32 (1992), 731-748.
  • [14] S. Watanabe, "Lectures on stochastic differential equations and Malliavin's calculus," Springer, Berlin 1984.